# SDR C77A20170612002

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 23,462 hours, 13,446 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Control Module
- Part time: 23,278 hours, 6,696 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE FAULT MESSAGE RECEIVED DURING DESCENT. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE MESSAGE CLEARED ON THE GROUND. PERFORMED FIM 32-41-00-810-813-A. DETERMINED TO BE TRANSITORY CONDITION OF MAIN BRAKE CONTROL MODULE 1. REMOVED, CLEANED, SECURED THE NR 1 MBCM CONNECTOR IAW AMM 32-41-07. FAULT NOT DUPLICATED.  ACFT OK FOR SERVICE
